# SDR AALA202207180672

- Difficulty date: July 3, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED AT BS 962 AND LBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05.
